MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL STERILE TOP HAT; SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL STERILE TOP HAT; SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE
Catalog Number 288231
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); No Code Available (3191)
Date of Event 03/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.No non-conformances were identified for this part (288231) - lot number (3922587) combination as per qlik query executed 04/15/2019.This complaint is being documented since the patient experiences discomfort and had to undergo a surgical intervention.There was no alleged device malfunction.No further information regarding the technique or instruments used has been provided to determine a root cause for this event.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported by the affiliate via email that after the removal of a latarjet screw, it was noticed that the inferior aspect of coracoid bone graft had been resorbed, exposing the screw.The patient has complained of some irritation, instability, and discomfort on external rotation.The screw was removed and the surgeon tightened anterior capsule.The affiliate reported that there was no adverse event to patient and no time delay to the case.The product was discarded and will not be returning for evaluation.This is report 2 of 2 for complaint (b)(4).

Brand Name
STERILE TOP HAT
Common Device Name
SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8523003
Report Number1221934-2019-56869
Device Sequence Number1899971
Product Code HWC
UDI-Device Identifier10886705027088
UDI-Public10886705027088
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number288231
Device Lot Number3922587
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2019
Initial Report FDA Received Date04/17/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;